On a Problem of H. Berens.

G. Godini

Mathematische Annalen (1983)

  • Volume: 263, page 279-282
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Godini, G.. "On a Problem of H. Berens.." Mathematische Annalen 263 (1983): 279-282. <http://eudml.org/doc/163746>.

author = {Godini, G.},
journal = {Mathematische Annalen},
keywords = {proximinal sets},
pages = {279-282},
title = {On a Problem of H. Berens.},
url = {http://eudml.org/doc/163746},
volume = {263},
year = {1983},

AU - Godini, G.
TI - On a Problem of H. Berens.
JO - Mathematische Annalen
PY - 1983
VL - 263
SP - 279
EP - 282
KW - proximinal sets
UR - http://eudml.org/doc/163746
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.